# SDR ASOA02220

- Difficulty date: March 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4824 - DURING GROUND INSPECTION IN TUL, THE CAPTAIN REPORTED THAT THE FORWARD SECTION OF CABIN FLOOR EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE CHARGED THE EMERGENY LIGHT BATTERY FOR 15 MINUTES THEN RETESTED THE EMERGENCY LIGHTS.  OPERATIONAL TEST OF LIGHTS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
